Skip to Main content Skip to Navigation
Journal articles

Local minima of quadratic forms on convex cones

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02179132
Contributor : Alberto Seeger <>
Submitted on : Wednesday, July 10, 2019 - 2:16:53 PM
Last modification on : Tuesday, January 14, 2020 - 10:38:15 AM

Links full text

Identifiers

Collections

Citation

Alberto Seeger, Mounir Torki. Local minima of quadratic forms on convex cones. Journal of Global Optimization, Springer Verlag, 2009, 44 (1), pp.1-28. ⟨10.1007/s10898-007-9225-2⟩. ⟨hal-02179132⟩

Share

Metrics

Record views

34